# SDR HEEA967103

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5736D
- Make and model: Bell 212
- Aircraft serial: 31135
- System (JASC): 3452 · ATC Transponder System
- Part: Control
- Part number: 071119208
- Condition: Defective
- Location: Cockpit Xponder
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL UNIT HAS BAD DISPLAY AND NEEDS MOD #2.
